# SDR SWAA2025082909227

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8888M
- Make and model: Boeing 737-8
- Aircraft serial: 67963
- Aircraft time: 6,041 hours, 3,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FWD F/A EMERGENCY FLASHLIGHT IAW AMM 25-64-00.  OPS CHECKED GOOD.
